# SDR AALA202506239776

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,990 hours, 29,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE 6 AT FR 16 LEFT AND DOOR STOP #5. REPLACED UPPER CORNER DOUBLER PER EA 364015.
